On the Generalized Local Stability and Local Stabilization Conditions for Discrete-Time Takagi-Sugeno Fuzzy Systems

Cited 39 time in webofscience Cited 0 time in scopus
  • Hit : 51
  • Download : 0
In this paper, local stability and local stabilization problems are considered for discrete-time nonlinear systems represented by Takagi-Sugeno (T-S) fuzzy systems. Improved methods to assess the local stability, design locally stabilizing control laws, and estimate the domain of attraction are developed in terms of single-parameter minimization problems subject to linear matrix inequality (LMI) constraints. The improvement is achieved by applying a convergent LMI relaxation technique to prove positivity of homogeneous polynomial parameter-dependent matrices of arbitrary degree with variables in the simplex. We also take advantage of the recently developed parameter variation modeling technique to deal with the case that the variation rate of the membership functions of the T-S fuzzy systems is bounded and less than one. Finally, several illustrative examples demonstrate the validity and efficiency of the proposed method.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2014-12
Language
English
Article Type
Article
Citation

IEEE TRANSACTIONS ON FUZZY SYSTEMS, v.22, no.6, pp.1654 - 1668

ISSN
1063-6706
DOI
10.1109/TFUZZ.2014.2302493
URI
http://hdl.handle.net/10203/272837
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 39 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0